# SDR MWEA98045

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911427
- Condition: Grooved
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSELAGE SKIN FOUND TO BE GROOVED AT FS 935 LONGERON 15R WHERE RT PYLON LEADING EDGE ATTACHES.  BLENDED AREA, OUT OF LIMITS.  FAB REPAIR DOUBLERS IAW SRM 53-04 FIG 3A.  INSTALLED REPAIR DOUBLER IAW SRM 51-30.
